# SDR MALA080038

- Difficulty date: March 17, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 106 hours, 77 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HOT PLASTIC SMELL NOTED IN FLIGHTDECK DURING DESCENT, LANDING ,TAXI IN DTW.  ARRIVED AT A/C COULD NOT SMELL ANYTHING.  RAN PACK'S FULL NOT COULD NOT SMELL ANYTHING JUST THE NEWNESS OF THE A/C COULD NOT DUPLICATE THE SMELL.  INSPECTED THE VENT'S COULD NOT SEE ANYTHING.
